ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Zero-Sum Differential Games Involving Hybrid Controls

Dharmatti, S and Ramaswamy, M (2006) Zero-Sum Differential Games Involving Hybrid Controls. In: Journal of Optimization Theory and Applications, 128 (1). pp. 75-102.

Full text not available from this repository. (Request a copy)

Abstract

We study a zero-sum differential game with hybrid controls in which both players are allowed to use continuous as well as discrete controls. Discrete controls act on the system at a given set interface. The state of the system is changed discontinuously when the trajectory hits predefined sets, an autonomous jump set A or a controlled jump set C, where one controller can choose to jump or not. At each jump, the trajectory can move to a different Euclidean space. One player uses all the three types of controls, namely, continuous controls, autonomous jumps, and controlled jumps; the other player uses continuous controls and autonomous jumps. We prove the continuity of the associated lower and upper value functions $V^{−}$ and $V^{+}$. Using the dynamic programming principle satisfied by $V^{−}$ and $V^{+}$, we derive lower and upper quasivariational inequalities satisfied in the viscosity sense. We characterize the lower and upper value functions as the unique viscosity solutions of the corresponding quasivariational inequalities. Lastly, we state an Isaacs like condition for the game to have a value.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Springer.
Keywords: Dynamic programming principle ; viscosity solutions ;quasivariational inequalities ; hybrid control ;differential games
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 14 Feb 2006
Last Modified: 27 Aug 2008 11:44
URI: http://eprints.iisc.ernet.in/id/eprint/5354

Actions (login required)

View Item View Item